# SDR A6WA201141151

- Difficulty date: December 23, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 21,736 hours, 21,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNED POPCORN ODOR IN FLIGHT FROM ROW 8 AFT.  PERFORMED OPS CHECK OF PACK 1 & 2 WITH ENGINE AND APU BLEEDS, IAW AMM 21-50-00.  NO ODOR NOTED AT ANY SECTION OF CABIN.
